Vol. 304, No. 1, 2020

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 306: 1
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Asymptotic orders of vanishing along base loci separate Mori chambers

Chih-Wei Chang and Shin-Yao Jow

Vol. 304 (2020), No. 1, 55–64
Abstract

It is known that there exists a Mori dream space such that the Mori chamber decomposition of its effective cone is strictly finer than the stable base locus decomposition. In other words, stable base loci of line bundles do not contain enough information to separate different Mori chambers in general. Here we show, however, that different Mori chambers can be separated if the scheme structures of the base loci are taken into account. More precisely, we show that for any two distinct Mori chambers Γ and Γ, the asymptotic order of vanishing along some divisorial valuation is linear on Γ and on Γ respectively, but not simultaneously on their union Γ Γ. Two toric examples are given to illustrate our result: the first one exhibits two adjacent Mori chambers where the base schemes have the same underlying set but different embedded components; the second one shows that it is not always possible to separate two adjacent Mori chambers by the asymptotic order of vanishing along an associated component of the base schemes.

Keywords
Mori dream space, Mori chamber, stable base locus, asymptotic order of vanishing
Mathematical Subject Classification 2010
Primary: 14C20
Milestones
Received: 30 January 2019
Revised: 12 August 2019
Accepted: 20 August 2019
Published: 18 January 2020
Authors
Chih-Wei Chang
National Center for Theoretical Sciences
Taiwan
Shin-Yao Jow
Department of Mathematics
National Tsing Hua University
Taiwan